How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46952
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am now told to take kapake .S. pain and neuropathy,

Resolved Question:

I am now told to take kapake for M.S. pain and neuropathy, what will it do with all my other medications which I have to take. the last time this subject was spoken about I was advised by your specialist to come off all those drugs, otherwise I would go into a serotine syndrome!
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

Kapake is paracetamol and codeine

codeine can cause constipation and can cause sleepiness.

you have to limit your paracetamol dose to no more than 3000mg in a 24 hour period.

Kapake will not cause serotonin syndrome.

what other medications are you taking at this point?
Dr. David and other Medical Specialists are ready to help you
Customer: replied 2 years ago.

I know that kapake will not cure M.S. nothing will but how can I get more pain relief other than celecoxib and amitriptyline as the celecoxib no longer works so is it safe to add Kapake with these medicines?

Expert:  Dr. David replied 2 years ago.
Codeine sulfate and amitriptyline together can cause severe constipation and CNS depression and motor impairment so you have to be very careful when combining these two.

you might benefit from nerve pain medications like gabapentin or pregabalin which could help your pain.

you might need a longer acting pain medication like methadone or long acting morphine sulfate ER or oxycodone extended release.

how many kapake are you taking in a day?

are you having problems with constipation?

are you taking a laxative regularly to help your constipation?